# SDR 07FDEA00558

- Difficulty date: February 26, 2007
- Submitted: February 26, 2007
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46992
- Aircraft time: 66,747 hours, 20,769 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Corroded
- Location: Lt Center
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEVERE CORROSION WITH EXFOLIATION ON LT CENTER TANK SKIN TUNNEL AREA, STA 1370 X= 101 (NEAR SLANT PANEL ).  LT SLANT PANEL REMOVED, REMOVED BOLTS, ACCESSED AUX UPPER ANGLE  REAR SPARE ANGLE.  REMOVED CORROSION.  FOUND TO BE WITHIN LIMITS.  ALL REMOVED PARTS.  REINSTALLED   PROTECTIVE COATING APPLIED.  WORK PERFORMED IAW SRM 51-31-01 PAGE 34/47, SRM 57-20-00 FIG 18 VOL 2 STEPS 4A-4C DWG APB7242, DWG APB7132 SRM 51-42-03.
